Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JoeUK

Is thier a holistic way of dealing with these issues?

Recommended Posts

I took it 3 years ago and now suffer with anxiety which is, muscle weakness and shakes when using them...aching wrists and legs...its a dull ache.

Panic attacks even deep breathing doesnt help. heart palpitations, stressed all the time for no reason and feel aggressive or aggitated.

I cant get relief and know roaccutane has caused this and want to know if anyone else still suffers and if they know roaccutane caused it.

And any roaccutane success stories where people dont have any problems...would be good to hear these so I dont blame the roacutane etc..

Share this post


Link to post
Share on other sites

Excersise is great for aggression and that sort of things. Weight lifting works great, where you really have to give your all and get pissed at the weights.

Meditation is also great.

A good diet is always good. Make sure your body is happy.

Also you can supplement with B6 and 5-htp before you go to bed, or ZMA. You will sleep alot better and feel better when you wake up.

Theres alot of other things to do, but to sum it up: Make sure your body loves you and find away to get out the aggression.

Share this post


Link to post
Share on other sites

No since no one is perfect. Perhaps if you have good pictures from the past then you can feel comfortable with yourself and knowing that you used to pretty. But I'm even displeases with the pictures and have anxiety all the time. Acne is a drag so however you try you will have some sort of anxiety or depression I guess. It depends on how much acne you have if it's so much that you can't look in the mirror withouth getting a meltdown then you sure can't protect yourself from these feelings. Start accutane as soonest you can and keep yourself busy I would say

Share this post


Link to post
Share on other sites

thank you for all your replies.

I dont have bad acne at all now..it not my problem its just what accutane has caused.

I tried meditation,hypnotherapy and taking my mind off it but get mroe stressed as I still feel symptoms. Cant concentrate at all either.

5-htp made me more sleepy and anxious,

Maybe I have issues without realising what they are? im not sure?

http://www.xsorbit1.com/users/davec//index.cgi?board=treatr

This forum I just found has loads of sufferers like me :(

I still not ure if a drug can do this damage.\\

http://www.xsorbit1.com/users/davec//index...;num=1145049474

Accutane negatively impacts just about every physiological function responsible for creating a healthy sexual experience. There are several biological processes that work in synergy with each other to provide sexual stimulation, and if one of these processes is damaged, then it takes your sex drive down with it, because since everything is connected, all these things need to posses some function in order for you to have a sexual experience. Accutane destroys the connective tissue protein glycosaminoglycans (collagen, elastin, glucosamine, and hyaluronic acid), so the p e n i s cannot expand as easily as it used to. It interferes with the neural pathways in the brain. It can induce neuropathy. It damages energy production metabolism. It messes up the thyroid hormones. It decreases steroid androgen hormones and hormone receptor integrity (testosterone, present in both males and females, is the love hormone). It affects the neurotransmitters dopamine, serotonin, and acetylcholine. It damages cell membranes and fatty acid metabolism. It can cause ischemia leading to problems with decreased circulation (due to the constriction of the blood vessels from the destruction of the connective tissue glycosaminoglycans in the arterial walls). I’m also betting that Accutane also impairs nitric oxide synthesis (which is vitally important to having an erection), because there is evidence that Accutane decreases insulin sensitivity, and diabetics do not produce as much nitric oxide as healthy individuals. (hence its time to supplement with some extra amino acid L-arginine to increase nitric oxide production, which I will talk about here later) The list goes on and on.

My sexual side effects from Accutane are virtually all of the above, permanent painful intercourse, loss of libido, ejaculation problems, and horrible erectile dysfunction. These disorders did not surface during my 5 month course of Accutane treatment, but rather they gradually manifested themselves over the years after stopping Accutane. There were probably signs of penile dryness while I was on Accutane, but I did not pick up on these warnings until they became worse after my course was finished because I was a teenager

Share this post


Link to post
Share on other sites

Yeah joe like many on here i am not pro roaccutane but I did do one six month course of it about five years ago. I can honestly say that I have experienced no long term side affects. I still hate the stuff though and would never do it again. My girl mate has done course after course of it (about 14) and she is constantly lethargic, depressed and frankly not much fun to hang out with anymore. It could be just me but I don't think one course is going to cause too much damage, well not to the extent you have outlined in your case.

Share this post


Link to post
Share on other sites

id say roaccutane and anxiety are linked, iv took two courses and suffer now. A couple of my mates who've taken it also experience this

Share this post


Link to post
Share on other sites
id say roaccutane and anxiety are linked, iv took two courses and suffer now. A couple of my mates who've taken it also experience this

Share this post


Link to post
Share on other sites

exercise helps with dealing with depression/anxiety in general i find. even just taking a brisk walk outside. releases endorphines... happy hormones.

Share this post


Link to post
Share on other sites

I had panic attacks for about five months a couple of years ago. I saw a hypnotherapist and they went with that. I'd highly recommend it, he really helped me.

Share this post


Link to post
Share on other sites

thanks I had tried hypnotherapy and it didnt work for me....I was unable to visualise or relax in the session for no reason....i dont know what damage its done to my brain lol...

Share this post


Link to post
Share on other sites

Oh that's a shame. It only works for some people, with others it doesn't get through quite the same. I hope you find something that works well for you.

Share this post


Link to post
Share on other sites

The vitamin Inositol is used by doctors to treat anxiety and stress. The vitamin in doses of 8 grams (it has no side effects and doesnt hurt you) has been proven to be just as good as any prescription medication.

I would also suggest getting your trace minerals in liquid form and buying a GOOD brand of minerals.

Share this post


Link to post
Share on other sites

My doctor said never to take such as high dose of any Vitamin as it can cause liver inflammation. I was thinking of trying High dose inositol but it can also causes imbalances of other B vitamins. I find im more stressed on B vitamins instead of calm which is odd.

Im still tempted as it is very good for panic anxiety which I suffer slightly but I believe mine is my automatic negative thoughts.

Also I dont think roaccutane can cause anxiety after its out of your system.

Share this post


Link to post
Share on other sites
Yeah joe like many on here i am not pro roaccutane but I did do one six month course of it about five years ago. I can honestly say that I have experienced no long term side affects. I still hate the stuff though and would never do it again. My girl mate has done course after course of it (about 14) and she is constantly lethargic, depressed and frankly not much fun to hang out with anymore. It could be just me but I don't think one course is going to cause too much damage, well not to the extent you have outlined in your case.

Share this post


Link to post
Share on other sites

14 courses doesnt sound true?

also anyone had good results from INOSITAL? is it good for depression though as I hate taking anxiety stuff that makes you depressed or tired

Share this post


Link to post
Share on other sites
I had major panic attacks after a high-dose of accutane, it's just one of the side effects that you know you can expect to possibly happen.

Let me say this much, if it's that bad and you've tried a couple of things with no results, you need to go on real medications. The whole "treat everything with herbs" thing is fine and dandy, but if you have a really bad case of this, all the herbs in the world aren't going to do a whole lot. It's just going to keep getting worse.

Now, if your not in too deep yet, CBT alone might work but otherwise...

An SSRI, with possible side-effects in mind, combined with some good CBT therapy would be the best bet.

Share this post


Link to post
Share on other sites
thanks I had tried hypnotherapy and it didnt work for me....I was unable to visualise or relax in the session for no reason....i dont know what damage its done to my brain lol...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×